Citation

BibTex format

@article{Liebeck:2012:JEMS/339,
author = {Liebeck, MW and Segal, D and Shalev, A},
doi = {JEMS/339},
journal = {JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY},
pages = {1519--1537},
title = {The density of representation degrees},
url = {http://dx.doi.org/10.4171/JEMS/339},
volume = {14},
year = {2012}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - Liebeck,MW
AU - Segal,D
AU - Shalev,A
DO - JEMS/339
EP - 1537
PY - 2012///
SN - 1435-9855
SP - 1519
TI - The density of representation degrees
T2 - JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY
UR - http://dx.doi.org/10.4171/JEMS/339
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000308126300006&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
UR - http://hdl.handle.net/10044/1/18411
VL - 14
ER -